# SDR DXTA2022062164290

- Difficulty date: June 21, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N581QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0137
- Aircraft time: 4,410 hours, 2,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Sticking
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN DOOR NEEDS SIGNIFICAN FORCE, PULL TO BRING IT DOWN AFTER IT HAS BEEN RELEASED TO OPEN. SEEMS LIKE A SEAL IS STILL HOLDING IT IN PLACE WHEN OPENED. TRIED FROM THE INSIDE AS WELL AND IT NEEDS SOME PRESSURE AGAINST THE STEPS BY THE FOOT TO PUSH IT OPEN.//CORRECTIVE ACTION// FOUND THE DOOR WAS ONLY GETTING STUCK TOWARDS THE END OF THE CLOSING OF THE DOOR. WATCH DOOR CLOSE FROM INSIDE AND FOUND THE DOOR SUPPORT STRUT WAS NOT MOVING SMOOTHLY PREVENTING THE DOOR FROM MOVING SMOOTHLY. LUBRICATED THE DOOR SUPPORT STRUT AS REQUIRED. PERFORMED MULTIPLE OPS CHECKS AND OPS CHECK WERE GOOD WITH NO FORCE NEEDED TO OPEN DOOR. WORK PERFORMED IRW AMM 52-10-00.
